このエントリーをはてなブックマークに追加
ID 33225
フルテキストURL
著者
Nonomura, Kazuaki Department of General Science Tsuruoka National College of Technology
抄録

From several results of Kado and Oshiro, we see that if the maximal quotient ring of a given left Harada ring R of type (*) has a Nakayama automorphism, then R has a Nakayama isomorphism. This result poses a question whether if the maximal quotient ring of a given left Harada ring R has a Nakayama isomorphism, then R has a Nakayama isomorphism. In this paper, we shall show that a basic ring of the maximal quotient ring of a given Harada ring has a Nakayama isomorphism if and only if its Harada ring has a Nakayama isomorphism.

発行日
2009-01
出版物タイトル
Mathematical Journal of Okayama University
51巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol51/iss1/5